# SDR GTIA96NK106

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT Y218 FORWARD BULKHEAD LOWER ANGLE WITH CORROSION BETWEEN LONGERON 25L AND 25R.  REPAIRED ANGLE IAW SRM53-01, FIG 2 SHEET 4.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3.  AREA WITHIN LIMITS IAW SRM 53-0, FIG 1.  (M)
